Journal article icon

Journal article

REMISSION INDUCTION IN PATIENTS WITH LYMPHOID MALIGNANCIES USING UNCONJUGATED CAMPATH-1 MONOCLONAL-ANTIBODIES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.3109/10428199009053522

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Pathology Dunn School
Journal:
LEUKEMIA and LYMPHOMA
Volume:
2
Issue:
3-4
Pages:
179-193
Publication date:
1990
DOI:
ISSN:
1042-8194
URN:
uuid:faf62865-d05e-4c77-99be-3d1bfe3dd582
Source identifiers:
560
Local pid:
pubs:560

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP